# SDR 2007UALA02810

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 L/E SLAT LOWER SKIN CRACK THREE INCHES LONG INBOARD OF ACTUATOR.  FABRICATED AND INSTALLED EXTERNAL DOUBLER-FILLER REPAIR PER SRM 57-43-01, REPAIR NR 6.
